# SDR SWIA202053525

- Difficulty date: September 9, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDSHIELD POST LOWER OUTBOARD CLIP CRACKED.  C-CHECK RO 10/20/2020.  REMOVED AND INSTALLED NEW RT SIDE WINDSHIELD POST LOWER CLIP, REF CRJ-200-SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
